MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Pericardial Effusion (3271)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant procedure of the left ventricular (lv) lead, the patient experienced a perforation.It was noted during the procedure, the coronary sinus was located and a sheath was advanced into the coronary sinus and a balloon venography located the target vessel.The lateral target vessel was cannulated with a subselecting catheter and then a second subselecting catheter was advanced into the target but a venography revealed the distal perforation.All the leads and sheaths were removed.A pericardial tap was performed and drained.The pocket was closed and the patient remained hemodynamically unstable.A second pericardial tap was performed at a difference angulation.Additional drainage occurred and ultimately the drainage stopped with a small residual effusion and the patient remained stable.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6937131
Report Number9612164-2017-01442
Device Sequence Number1354686
Product Code DQY
UDI-Device Identifier00643169143173
UDI-Public00643169143173
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Model Number6248V-130L
Device Catalogue Number6248V-130L
Device Lot Number0008571788
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age85 YR